# SDR 2007UALA05239

- Difficulty date: December 23, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 45,249 hours, 16,139 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4C
- Condition: Faulty
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN HANDLE LOWERED, GOT ECAM WARNING.  GEAR LOWERED AFTER 45 SECONDS.  TROUBLE SHOOTING FAULTED LGCIU 1 F120.  REPLACED LGCIU1.
